Mathematische Zeitschrift

, Volume 178, Issue 1, pp 77–82

An inequality between the exterior diameter and the mean curvature of bounded immersions

  • Luquesio P. de M. Jorge
  • Frederico V. Xavier
Article

DOI: 10.1007/BF01218372

Cite this article as:
Jorge, L.P..M. & Xavier, F.V. Math Z (1981) 178: 77. doi:10.1007/BF01218372

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Luquesio P. de M. Jorge
    • 1
  • Frederico V. Xavier
    • 2
  1. 1.Departamento de MatemáticaUniversidade Federal do CearáFortalezaBrazil
  2. 2.Departamento de MatemáticaUniversidade Federal de PernambucoRecifeBrazil